# SDR HNAA2012121901115

- Difficulty date: December 19, 2012
- Submitted: December 19, 2012
- Operation: Air carrier
- Aircraft: N914HA
- Make and model: Dhav DHC8102
- Aircraft serial: 053
- Aircraft time: 65,684 hours, 74,256 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Controller
- Part number: 7002761
- Condition: Intermittent
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FLICKER WITH NR 2 PROP A PHASE ACTIVE.  R & R EMERGENCY CONTROL BOX IAW -8 MM 33-51-00.  GROUND RAN ACFT.  OPS CHECKED GOOD.
